# SDR 9509345509

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509US
- Make and model: Boeing 757251
- Aircraft serial: 23198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON FLOORBEAM UPPER CHORD BS 345 AT LBL 22 TO RBL 25.  REPAIRED BEAM (P/N 141N5111) PER EA 55-98496.
